# SDR CA951102005

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Part number: 87600518001
- Condition: Broken
- Location: Condition Lever
- Part time: 17,047 hours
- Component: 85410010001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)20 TO 30 STRANDS OF CONDITION LEVER CABLE FOUND BROKEN IN AREA THAT GOES OVER FIRE WALL PULLEY
